# SDR CA990927018

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bolt
- Part number: 350A32315220
- Condition: Broken
- Location: M/R Gearbox
- Part time: 3,214 hours
- Component: 350A32030004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOLTS P/N 350A32-3152-20 THAT SECURE BEVEL GEAR TO VERTICAL SHAFT OF BEVEL REDUCTION GEARBOX ASSY WERE FOUND ATTACHED ONLY FINGER-TIGHT.  ONE BOLT/NUT PAIR WAS FOUND SHEARED OFF AND THE OTHER REMAINING 19 BOLT/NUT PAIRS HELD IN POSITION BY LOCKPLATES.   ALL BOLT SHANKS SHOWING EVIDENCE OF SHEAR FORCE APPLIED.  SOME OF THE 19 BOLTS WERE FOUND BENT.
